Browse Title Index


 
Issue Title
 
Vol 17, No 2 (2013) A note on almost sure behavior of randomly weighted sums of φ-mixing random variables with φ-mixing weights Abstract   PDF
Marcin Przystalski
 
Vol 18, No 2 (2014) A note on embedding of semigroup amalgams Abstract   PDF
Kristiina Rahkema, Nasir Sohail
 
Vol 18, No 1 (2014) A note on spark varieties Abstract   PDF
Marcin Skrzyński
 
Vol 18, No 1 (2014) A remark about the positivity problem of fourth order linear recurrence sequences Abstract   PDF
Vichian Laohakosol, Pinthira Tangsupphathawat
 
Vol 19, No 1 (2015) A resampling test for principal component analysis of genotype-by-environment interaction Abstract   PDF
Johannes Forkman
 
Vol 17, No 1 (2013) A study on hypersurface of complex space form Abstract   PDF
C. S. Bagewadi, M. C. Bharathi
 
Vol 19, No 2 (2015) A test for the slope in the functional measurement error model Abstract   PDF
Kai Bruchlos
 
Vol 18, No 1 (2014) After the Bishop–Phelps theorem Abstract   PDF
Richard Aron, Victor Lomonosov
 
Vol 18, No 1 (2014) Algebraic trigonometric values at rational multipliers of π Abstract   PDF
Pinthira Tangsupphathawat
 
Vol 18, No 2 (2014) Approximating the Riemann-Stieltjes integral via a Chebyshev type functional Abstract   PDF
S. S. Dragomir
 
1 - 10 of 75 Items > >> 


ISSN 1406–2283 (print)
ISSN 2228–4699 (online)